Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A splitting theorem for $ 4$-dimensional manifolds of nonnegative curvature

Author: Gerard Walschap
Journal: Proc. Amer. Math. Soc. 104 (1988), 265-268
MSC: Primary 53C20
MathSciNet review: 958080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A structure theorem for four-dimensional open manifolds of non-negative curvature is stated. More generally, it is shown that any manifold with soul $ S$ of codimension 2 admits a Riemannian submersion onto $ S$, which splits as a metric product whenever $ S$ has flat normal bundle.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20

Additional Information

PII: S 0002-9939(1988)0958080-5
Article copyright: © Copyright 1988 American Mathematical Society